?. C. , We set ? = n M k . Let (n, n ) ? A × B with max(n, n ) ? ?

, Theorem 5.15 holds when we restrict ourselves to p = q

, There exists B ? A with positive lower density, min(B) ? a and |n ? n | ? a for all n, Lemma 5.17. Let A ? N with positive lower density and a > 0

, A = {n j : j ? N} in an increasing order and define B = {n ka : k ? N}. We then go inductively from two sets to a sequence of sets

, There exists a sequence (A(p)) of pairwise disjoint subsets of N such that (i) each set A(p) has positive lower density

, ii) for all C > 0, there exists ? > 0 such that, for all (n, n ) ? A(p) × A(q) with p = q and max(n, n ) ? ?

, We shall construct by induction two sequences of sets (A(p)) and (B(p)) and a sequence of integers (? k ) such that, at each step r, (a) for all 1 ? p ? r, A(p) and B(p) are disjoint and have positive lower density

?. , A(q) ? B(p) and B(q) ? B(p)

, A(p) and n ? B(q), max(n, n ) ? ? =? |n ? n | ? C

.. ?-{1, Condition (c) is only helpful for the induction hypothesis. We initialize the construction by applying Lemma 5.16 to E = N. We set A(1) = A and B(1) = B which satisfy (a), (b) and (c). In particular, applying (c) now that the construction has been done until step r and let us perform it for step r + 1. Let E be a subset of B(r) with positive lower density and |n ? n | ? r + 1 provided n = n are in E. We apply Lemma 5.16 to this set E and we set A(r + 1) = A and B(r + 1) = B, so that (a) and (b) are clearly satisfied, r}, for all 1 ? p ? q ? r, for all n ? A(p) and n ? B(q), vol.18

, The proof of (d) is slightly more delicate. For k = 1, . . . , r, we have to verify that for 1 ? p ? r + 1, n ? A(p) and n ? B(r + 1), max(n, n ) ? ? k =? |n ? n | ? k

S. I. Ansari, Hypercyclic and Cyclic Vectors, Journal of Functional Analysis, vol.128, issue.2, pp.374-383, 1995.

S. I. Ansari, Existence of hypercyclic operators on topological vector spaces, J. Funct. Anal, vol.148, pp.384-390, 1997.

R. M. Aron, J. A. Conejero, A. Peris, and J. , Seoane-Sepúlveda. Powers of hypercyclic functions for some classical hypercyclic operators. Integral Equations Operator Theory, vol.58, pp.591-596, 2007.

F. Bayart, Hypercyclic algebras, J. Funct. Anal, vol.276, pp.3441-3467, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01758833

F. Bayart and . Matheron, Dynamics of linear operators, Cambridge Tracts in Math, vol.179, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00410866

F. Bayart and I. Ruzsa, Difference sets and frequently hypercyclic weighted shifts Ergodic Theory Dynam, Systems, vol.35, pp.691-709, 2015.

L. Bernal-gonzález, On hypercyclic operators on Banach spaces, Proc. Amer. Math. Soc, vol.127, issue.4, pp.1003-1010, 1999.

L. Bernal-gonzález and A. Montes-rodríguez, Non-finite-dimensional closed vector spaces of universal functions for composition operators, J. Approx. Theory, vol.82, issue.3, pp.375-391, 1995.

J. Bès, A. Conejero, and D. Papathanasiou, Convolution operators supporting hypercyclic algebras, J. Math. Anal. Appl, vol.445, pp.1232-1238, 2017.

J. Bès, A. Conejero, and D. Papathanasiou, Hypercyclic algebras for convolution and composition operators, J. Funct. Anal, vol.274, pp.2884-2905, 2018.

J. Bès and D. Papathanasiou, Algebrable sets of hypercyclic vectors for convolution operators, Israel J. Math, 2020.

J. Bès, R. Ernst, and A. Prieto, Hypercyclic Algebras for convolution operators of unimodular constant term ArXiv e-prints, 2019.

C. Bessaga and A. Pe, On a class of B 0 -spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys, vol.5, pp.379-383, 1957.

A. Bonilla and K. Grosse-erdmann, Upper frequent hypercyclicity and related notions, Rev. Mat. Complut, vol.31, pp.673-711, 2018.

P. S. Bourdon, Invariant manifolds of hypercyclic vectors, Proc. Amer. Math. Soc, vol.118, pp.845-847, 1993.

J. Falcó and K. Grosse-erdmann, Algebrability of the set of hypercyclic vectors for backward shift operators, Adv. Math, vol.366, pp.25-47, 2020.

J. Falcó and K. Grosse-erdmann, Algebras of frequently hypercyclic vectors, Math. Nachr, vol.293, issue.6, pp.1120-1135, 2020.

K. Grosse-erdmann and A. Peris, Linear chaos, 2011.

G. Godefroy and J. H. Shapiro, Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal, vol.98, pp.229-269, 1991.

Q. Menet, Hypercyclic subspaces and weighted shifts, Adv. Math, vol.255, pp.305-337, 2014.

H. Petersson, Hypercyclic subspaces for Fréchet space operators, J. Math. Anal. Appl, vol.319, pp.764-782, 2006.

S. Shkarin, On the set of hypercyclic vectors for the differentiation operator, Israel J. Math, vol.180, pp.271-283, 2010.